# SDR CA140625003

- Difficulty date: June 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 11,564 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 821000301
- Condition: Failed
- Location: Rt Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE THE RT PROPELLER RPM STARTED TO DROP AND TORQUE WENT UP. THIS STARTED TO FLUCTUATE UP AND DOWN.  THE CREW FEATHERED THE PROPELLER AND SHUTDOWN THE ENGINE. THEY DIVERTED E THEY LANDED WITH NO ISSUES. AFTER INSPECTION THE PROP GOVERNOR WAS FOUND TO BE THE ISSUE IT WAS REPLACED WITH A OVERHAULED UNIT. SATISFACTORY OPS TESTS WERE CARRIED OUT AND THE ACFT IS BACK IN SERVICE.
